# SDR UIEA2023041400355

- Difficulty date: April 14, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,492 hours, 16,479 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Filter
- Part number: NA
- Part serial: NSN
- Condition: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

STATUS MESSAGE: "L ENG FUEL FILT"( REMOVED AND REPLACED #1 ENG FUEL FILTER IAW AMM 73-11-02. LEAK CHECK GOOD. MESSAGES CLEARED  )
